UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Pointwise error estimate and stability analysis of fourth-order compact difference scheme for time-fractional Burgers’ equation Journal article
Applied Mathematics and Computation, 2022,Volume: 418
Authors:  Zhang, Qifeng;  Sun, Cuicui;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/04
Compact Difference Scheme  Fractional Burgers’ Equation  Pointwise Error Estimate  Reduction Order Method  
Unconditional Convergence in Maximum-Norm of a Second-Order Linearized Scheme for a Time-Fractional Burgers-Type Equation Journal article
JOURNAL OF SCIENTIFIC COMPUTING, 2018,Volume: 76,Issue: 2,Page: 1252-1273
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite |  | TC[WOS]:20 TC[Scopus]:20 | Submit date:2018/10/30
Time-fractional Burgers Equation  Second-order Linearized Scheme  Unconditionally Convergent And Stable  Maximum-norm Estimate